Distributional boundary values in 𝔇 L p '
Rendiconti del Seminario Matematico della Università di Padova, Tome 43 (1970), p. 35-53
@article{RSMUP_1970__43__35_0,
     author = {Carmichael, Richard D.},
     title = {Distributional boundary values in $\mathfrak {D}^{\prime } \_{L^p}$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {43},
     year = {1970},
     pages = {35-53},
     zbl = {0235.46063},
     mrnumber = {278064},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1970__43__35_0}
}
Carmichael, Richard D. Distributional boundary values in $\mathfrak {D}^{\prime } _{L^p}$. Rendiconti del Seminario Matematico della Università di Padova, Tome 43 (1970) pp. 35-53. http://www.numdam.org/item/RSMUP_1970__43__35_0/

[1] De Jager, E.M.: The Lorentz-Invarient Solution of the Klein-Gordon Equation. Indagationes Mathematicae, vol. 25 (1963), pp. 515-558. | Zbl 0121.21602

[2] Lauwerier, H.A.: The Hilbert Problem for Generalized Functions. Archive for Rational Mechanics and Analysis, vol. 13 (1963), pp. 157-166. | MR 146615 | Zbl 0202.40202

[3] Beltrami, E.J., and Wohlers, M.R.: Distributional Boundary Value Theorems and Hilbert Transforms. Archive for Rational Mechanics and Analysis, vol. 18 (1965), pp. 304-309. | MR 179611 | Zbl 0151.18204

[4] Carmichael, Richard D.: Functions Analytic in an Octant and Boundary Values of Distributiones. Submitted for publication to Journal of Mathematical Analysis and Applications. | Zbl 0206.12502 | Zbl 0201.45001

[5] Schwartz, L.: Theorie Des Distributions. Hermann, Paris, 1966. | MR 209834 | Zbl 0149.09501

[6] Mikusinski, J.G.: On the Paley-Wiener Theorem. Studia Mathematica, vol. 13 (1953), pp. 287-295. | MR 57973 | Zbl 0052.10901

[7] Lions, J.L.: Supports Dans La Transformation De Laplace. Journal D'Analyse Mathematique, vol. 2 (1952 53), pp. 369-380. | MR 58013 | Zbl 0051.33504

[8 ] Hörmander, Lars: Linear Partial Differential Operators. Die Grundlehren Der Mathematischen Wissenschaften In Einzeldarstellungen, vol. 116, Springer-Verlag, Berlin, 1963. | MR 248435 | Zbl 0108.09301

[9] Titchmarsh, E.C.: Introduction to the Theory of Fourier Integrals. 2nd. Edition, Oxford Press, London, 1948. | JFM 63.0367.05